JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE GENERAL LINEAR GROUP OVER A RING
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE GENERAL LINEAR GROUP OVER A RING
Han, Jun-Cheol;
  PDF(new window)
 Abstract
Let m be any positive integer, R be a ring with identity, be the matrix ring of all m by m matrices eve. R and be the multiplicative group of all n by n nonsingular matrices in . In this pape., the following are investigated: (1) for any pairwise coprime ideals in a ring R, is isomorphic to and is isomorphic to (2) In particular, if R is a finite ring with identity, then the order of can be computed.
 Keywords
coprime ideals;general linear group of degree m over a ring;congruence relation ;order of group;
 Language
English
 Cited by
1.
On the Zero Divisor Graphs of the Ring of Lipschitz Integers Modulo n, Advances in Applied Clifford Algebras, 2017, 27, 2, 1191  crossref(new windwow)
2.
Free Cyclic Submodules in the Context of the Projective Line, Results in Mathematics, 2016, 70, 3-4, 567  crossref(new windwow)
3.
On the distribution of eigenspaces in classical groups over finite rings, Linear Algebra and its Applications, 2014, 443, 50  crossref(new windwow)
4.
Fundamental domains for congruence subgroups of SL2 in positive characteristic, Journal of Algebra, 2011, 325, 1, 431  crossref(new windwow)
 References
1.
T. W. Hungerford, Algebra, Springer-Verlag, New York-Belin, 1980

2.
B. R. McDonald, Finite Rings with Identity, Marcel Dekker, Inc, New York, 1974